Table of Contents
Journal of Fluids
Volume 2013 (2013), Article ID 810206, 4 pages
http://dx.doi.org/10.1155/2013/810206
Research Article

An Exact Analytical Solution of the Strong Shock Wave Problem in Nonideal Magnetogasdynamics

1Department of Mathematics, Mata Sundri College, University of Delhi, Delhi 110002, India
2Department of Applied Mathematics, Indian Institute of Technology (BHU), Varanasi 221005, India

Received 27 May 2013; Accepted 11 September 2013

Academic Editor: Miguel Onorato

Copyright © 2013 S. D. Ram et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We construct the solutions to the strong shock wave problem with generalized geometries in nonideal magnetogasdynamics. Here, it is assumed that the density ahead of the shock front varies according to a power of distance from the source of the disturbance. Also, an analytical expression for the total energy carried by the wave motion in nonideal medium under the influence of magnetic field is derived.